Works matching DE "FIELD theory (Physics)"
Results: 5000
A review of train aerodynamics Part 2 - Applications.
- Published in:
- Aeronautical Journal, 2014, v. 118, n. 1202, p. 345, doi. 10.1017/S0001924000009179
- By:
- Publication type:
- Article
Planar Alignment of Graphene Sheets by a Rotating Magnetic Field for Full Exploitation of Graphene as a 2D Material.
- Published in:
- Advanced Functional Materials, 2018, v. 28, n. 46, p. N.PAG, doi. 10.1002/adfm.201805255
- By:
- Publication type:
- Article
Graph Hypersurfaces and a Dichotomy in the Grothendieck Ring.
- Published in:
- Letters in Mathematical Physics, 2011, v. 95, n. 3, p. 223, doi. 10.1007/s11005-011-0461-5
- By:
- Publication type:
- Article
Bubble Divergences from Cellular Cohomology.
- Published in:
- Letters in Mathematical Physics, 2010, v. 93, n. 3, p. 295, doi. 10.1007/s11005-010-0414-4
- By:
- Publication type:
- Article
Generalized q-Onsager Algebras and Boundary Affine Toda Field Theories.
- Published in:
- Letters in Mathematical Physics, 2010, v. 93, n. 3, p. 213, doi. 10.1007/s11005-010-0412-6
- By:
- Publication type:
- Article
Periodicity of Y-Systems and Flat Connections.
- Published in:
- Letters in Mathematical Physics, 2009, v. 89, n. 3, p. 217, doi. 10.1007/s11005-009-0332-5
- By:
- Publication type:
- Article
Instantons and Yang–Mills Flows on Coset Spaces.
- Published in:
- Letters in Mathematical Physics, 2009, v. 89, n. 3, p. 231, doi. 10.1007/s11005-009-0336-1
- By:
- Publication type:
- Article
Superfield Formulation for Non-Relativistic Chern–Simons-Matter Theory.
- Published in:
- Letters in Mathematical Physics, 2009, v. 89, n. 1, p. 67, doi. 10.1007/s11005-009-0327-2
- By:
- Publication type:
- Article
Consistency of Regularization for Free Scalar Fields.
- Published in:
- Letters in Mathematical Physics, 2009, v. 87, n. 3, p. 283, doi. 10.1007/s11005-009-0309-4
- By:
- Publication type:
- Article
Propagator of a Charged Particle with a Spin in Uniform Magnetic and Perpendicular Electric Fields.
- Published in:
- Letters in Mathematical Physics, 2008, v. 84, n. 2/3, p. 159, doi. 10.1007/s11005-008-0239-6
- By:
- Publication type:
- Article
A Sharpened Nuclearity Condition for Massless Fields.
- Published in:
- Letters in Mathematical Physics, 2008, v. 84, n. 2/3, p. 217, doi. 10.1007/s11005-008-0244-9
- By:
- Publication type:
- Article
The Asymptotic Limits of Zero Modes of Massless Dirac Operators.
- Published in:
- Letters in Mathematical Physics, 2008, v. 83, n. 1, p. 97, doi. 10.1007/s11005-007-0207-6
- By:
- Publication type:
- Article
Non-Commutative Complete Mellin Representation for Feynman Amplitudes.
- Published in:
- Letters in Mathematical Physics, 2007, v. 81, n. 2, p. 161, doi. 10.1007/s11005-007-0170-2
- By:
- Publication type:
- Article
AKSZ–BV Formalism and Courant Algebroid-Induced Topological Field Theories.
- Published in:
- Letters in Mathematical Physics, 2007, v. 79, n. 2, p. 143, doi. 10.1007/s11005-006-0134-y
- By:
- Publication type:
- Article
A Remark on the Estimate of a Determinant by Minami.
- Published in:
- Letters in Mathematical Physics, 2007, v. 79, n. 1, p. 17, doi. 10.1007/s11005-006-0120-4
- By:
- Publication type:
- Article
Constructive Renormalization for Interacting Fermions.
- Published in:
- Letters in Mathematical Physics, 2006, v. 78, n. 3, p. 263, doi. 10.1007/s11005-006-0124-0
- By:
- Publication type:
- Article
Non-relativistic Limit of a Dirac Polaron in Relativistic Quantum Electrodynamics.
- Published in:
- Letters in Mathematical Physics, 2006, v. 77, n. 3, p. 283, doi. 10.1007/s11005-006-0098-y
- By:
- Publication type:
- Article
Spin-Hall Effect with Quantum Group Symmetries.
- Published in:
- Letters in Mathematical Physics, 2006, v. 75, n. 2, p. 187, doi. 10.1007/s11005-005-0040-8
- By:
- Publication type:
- Article
On Rational Conformal Field Theories: Explicit Modular Formulae.
- Published in:
- Letters in Mathematical Physics, 2005, v. 72, n. 1, p. 1, doi. 10.1007/s11005-005-1818-4
- By:
- Publication type:
- Article
Simple Current Actions of Cyclic Groups.
- Published in:
- Letters in Mathematical Physics, 2005, v. 71, n. 3, p. 227, doi. 10.1007/s11005-005-0630-5
- By:
- Publication type:
- Article
On the Problem of the Amenability of the Gauge Group.
- Published in:
- Letters in Mathematical Physics, 2004, v. 68, n. 2, p. 113, doi. 10.1023/B:MATH.0000043318.42556.03
- By:
- Publication type:
- Article
Conformal Covariance Subalgebras.
- Published in:
- Letters in Mathematical Physics, 2004, v. 67, n. 1, p. 25
- By:
- Publication type:
- Article
Self-dual Chern–Simons Vortices on Bounded Domains.
- Published in:
- Letters in Mathematical Physics, 2003, v. 64, n. 1, p. 45, doi. 10.1023/A:1024967004376
- By:
- Publication type:
- Article
Quantum Lax Operators and Discrete 2+1-Dimensional Integrable Models.
- Published in:
- Letters in Mathematical Physics, 2003, v. 64, n. 1, p. 57, doi. 10.1023/A:1024919121214
- By:
- Publication type:
- Article
On Generalized Relativistic Billiards in External Force Fields.
- Published in:
- Letters in Mathematical Physics, 2003, v. 63, n. 3, p. 195, doi. 10.1023/A:1024483416717
- By:
- Publication type:
- Article
Overcoming Nonrenormalizability.
- Published in:
- Letters in Mathematical Physics, 2003, v. 63, n. 3, p. 229, doi. 10.1023/A:1024407001695
- By:
- Publication type:
- Article
Hyperfunction Quantum Field Theory: Localized Fields Without Localized Test Functions.
- Published in:
- Letters in Mathematical Physics, 2003, v. 63, n. 2, p. 141, doi. 10.1023/A:1023084312072
- By:
- Publication type:
- Article
Non-linear current-voltage characteristics in anisotropic epoxy resin-graphite flake composites.
- Published in:
- Journal of Materials Science, 1997, v. 32, n. 7, p. 1849, doi. 10.1023/A:1018504906935
- By:
- Publication type:
- Article
Respiratory gating algorithm helps to reconstruct more accurate electroanatomical maps during atrial fibrillation ablation performed under spontaneous respiration.
- Published in:
- 2016
- By:
- Publication type:
- journal article
The Argument(s) for Universal Gravitation.
- Published in:
- Foundations of Science, 2006, v. 11, n. 4, p. 419, doi. 10.1007/s10699-005-3189-9
- By:
- Publication type:
- Article
Variations in Variation and Selection: The Ubiquity of the Variation-and-Selective-Retention Ratchet in Emergent Organizational Complexity, Part II: Quantum Field Theory.
- Published in:
- Foundations of Science, 2003, v. 8, n. 3, p. 283, doi. 10.1023/A:1025002218498
- By:
- Publication type:
- Article
About an analytical approach to a quasicontinuum method via Γ-convergence.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 545, doi. 10.1002/pamm.201610261
- By:
- Publication type:
- Article
An asymptotic approximation for a three dimensional linear elasticity problem with Robin boundary condition in a thick cylinder.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 545, doi. 10.1002/pamm.201410260
- By:
- Publication type:
- Article
Higher Order Continuum Modelling for Predicting the Mechanical Behaviour of Solid Foams.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 315, doi. 10.1002/pamm.201410145
- By:
- Publication type:
- Article
Introduction.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 5, p. 1425, doi. 10.1002/num.21902
- By:
- Publication type:
- Article
How disorder can diminish avalanche risks: effect of size distribution.
- Published in:
- Granular Matter, 2007, v. 9, n. 3/4, p. 267, doi. 10.1007/s10035-007-0040-8
- By:
- Publication type:
- Article
Forces and variational compatibility for equilibrium liquid crystal director models with coupled electric fields.
- Published in:
- Continuum Mechanics & Thermodynamics, 2020, v. 32, n. 6, p. 1559, doi. 10.1007/s00161-020-00866-4
- By:
- Publication type:
- Article
On the long-time behavior of some mathematical models for nematic liquid crystals.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 3/4, p. 623, doi. 10.1007/s00526-012-0496-1
- By:
- Publication type:
- Article
Some existence results for solutions to SU(3) Toda system.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2005, v. 24, n. 4, p. 403, doi. 10.1007/s00526-005-0326-9
- By:
- Publication type:
- Article
Change of Editor-in-Chief.
- Published in:
- Surveys in Geophysics, 2025, v. 46, n. 1, p. 5, doi. 10.1007/s10712-025-09877-9
- By:
- Publication type:
- Article
Solid-state physics: A new spin on spintronics.
- Published in:
- Nature, 2013, v. 494, n. 7435, p. 43, doi. 10.1038/nature11944
- By:
- Publication type:
- Article
Quantum physics: Time crystals.
- Published in:
- Nature, 2013, v. 493, n. 7431, p. 166, doi. 10.1038/493166a
- By:
- Publication type:
- Article
Magnetic and non-magnetic phases of a quantum spin liquid.
- Published in:
- Nature, 2011, v. 471, n. 7340, p. 612, doi. 10.1038/nature09910
- By:
- Publication type:
- Article
Observation of scale invariance and universality in two-dimensional Bose gases.
- Published in:
- Nature, 2011, v. 470, n. 7333, p. 236, doi. 10.1038/nature09722
- By:
- Publication type:
- Article
Quantum technology: Electrons spin in the field.
- Published in:
- Nature, 2010, v. 468, n. 7327, p. 1045, doi. 10.1038/4681045a
- By:
- Publication type:
- Article
From the Newton version of the Kolmogorov-Arnol'd-Moser theory to a weakly dissipative version.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 187, n. 3, p. 272, doi. 10.1007/s10958-012-1064-0
- By:
- Publication type:
- Article
Rolling simplexes and their commensurability. I. The axiom and criterion of incompressibility and the momentum lemma.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 186, n. 4, p. 586, doi. 10.1007/s10958-012-1007-9
- By:
- Publication type:
- Article
Dissipative structures formed in the layer of magnetic suspension upon the action of rotating elliptically polarized magnetic field.
- Published in:
- Colloid Journal, 2010, v. 72, n. 3, p. 373, doi. 10.1134/S1061933X10030105
- By:
- Publication type:
- Article
The thermodynamics of micelles in surfactant solution: Lattice mean field theory.
- Published in:
- Colloid Journal, 2007, v. 69, n. 5, p. 541, doi. 10.1134/S1061933X07050018
- By:
- Publication type:
- Article
Magnetogranulometric analysis of ferrocolloids: Second-order modified mean field theory.
- Published in:
- Colloid Journal, 2006, v. 68, n. 4, p. 430, doi. 10.1134/S1061933X06040065
- By:
- Publication type:
- Article